# SDR CA160205004

- Difficulty date: February 5, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 85780405101
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TECHNICIANS DISCOVERED DAMAGE TO THE RT OUTBOARD FLAP, GOUGES AND PUNCTURE. TECHNICIANS DISCOVERED FORWARD ROLLER STOP ON RT OUTBOARD FLAP BROKEN OFF AND CRACKS IN THE ROLLER STOP ON LT OUTBOARD FLAP.
